# SDR AALA2020021109066

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 79,638 hours, 27,021 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Malfunctioned
- Location: Fuel Cells
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNWANTED FUEL TRANSFER BOTH WING TANKS TO CENTER TANKS. IAW FIM MM 28-22-02 DEFUELED CENTER TANK, PERFORMED LEAK TEST IAW TASK 28-26-01-790-810. NO LEAKS AT THIS TIME. A/C OK FOR SERVICE.
